American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc. 367 (2015) 725-749.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Nicas and David Rosenthal. Finite ${\mathbb Z}/2{\mathbb Z}$-CW complexes which are not homotopically stratified by orbit type. Proc. Amer. Math. Soc. 137 (2009) 381-384. MR 2439463.
Abstract, references, and article information   
View Article: PDF

[3] Greg Friedman. Singular chain intersection homology for traditional and super-perversities. Trans. Amer. Math. Soc. 359 (2007) 1977-2019. MR 2276609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eva Maria Feichtner and Irene Müller. On the topology of nested set complexes. Proc. Amer. Math. Soc. 133 (2005) 999-1006. MR 2117200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hellen Colman and Steven Hurder. LS-category of compact Hausdorff foliations. Trans. Amer. Math. Soc. 356 (2004) 1463-1487. MR 2034314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Murolo, D. J. A. Trotman and A. A. Du Plessis. Stratified transversality by isotopy. Trans. Amer. Math. Soc. 355 (2003) 4881-4900. MR 1997589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Markus Banagl. Extending intersection homology type invariants to non-Witt spaces. Memoirs of the AMS 160 (2002) MR 1937924.
Book volume table of contents   

[8] Eva Maria Feichtner and Günter M. Ziegler. On cohomology algebras of complex subspace arrangements. Trans. Amer. Math. Soc. 352 (2000) 3523-3555. MR 1694288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jyh-Yang Wu. A generalization of a theorem of Edwards. Proc. Amer. Math. Soc. 127 (1999) 3119-3123. MR 1600090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michal Kwiecinski and Laurent Noirel. A Whitney-stratified curve in $\mathbb{R}^3$ with multiple-point projections. Proc. Amer. Math. Soc. 124 (1996) 1277-1279. MR 1343707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bruce Hughes. Geometric topology of stratified spaces. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 73-81. MR 1412945.
Abstract, references, and article information   
View Article: PDF

[12] Gilbert Hector and Martin Saralegi. Intersection cohomology of $S\sp 1$-actions . Trans. Amer. Math. Soc. 338 (1993) 263-288. MR 1116314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Masayuki Yamasaki. Errata to: ``Maps between orbifolds'' . Proc. Amer. Math. Soc. 115 (1992) MR 1070536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sylvain E. Cappell and Julius L. Shaneson. Stratifiable maps and topological invariants . J. Amer. Math. Soc. 4 (1991) 521-551. MR 1102578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Masayuki Yamasaki. Maps between orbifolds . Proc. Amer. Math. Soc. 109 (1990) 223-232. MR 1017853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frank Quinn. Homotopically stratified sets . J. Amer. Math. Soc. 1 (1988) 441-499. MR 928266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James P. Henderson. Cell-like mappings between CS sets . Proc. Amer. Math. Soc. 90 (1984) 445-449. MR 728366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bruce D. Evans. $C^{\ast } $-bundles and compact transformation groups. Memoirs of the AMS 39 (1982) MR 668809.
Book volume table of contents   

[19] R. Mark Goresky. Whitney stratified chains and cochains . Trans. Amer. Math. Soc. 267 (1981) 175-196. MR 621981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Clint McCrory. Zeeman's filtration of homology . Trans. Amer. Math. Soc. 250 (1979) 147-166. MR 530047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1